# SDR SWAA2022072925540

- Difficulty date: July 4, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A VISUAL INSPECTION ON TTG8Q00DAZFC STEP 8; FOUND 2EA FWD HOLES ON THE STRINGER WITHIN THE CUTOUT SECTION OF THE SKIN. LARGER THAN THE STANDARD SIZE / [01] FWD HOLE DIA. MEASURED: 0.200'; AFT HOLE DIA. MEASURED: 0.233'  TOOL USED B/C 174207 DUE: 11-NOV-22;[02] REF. TASK CARD TTG8Q00DH3UE EA 22-153-01839 FOR WORK PROCEDURE;[03] ??PERFORMED EA 22-153-01839. REFER TO FAULT TTG8Q00D4W67.';[04] [FINAL] VALIDATED STEPS 1; 2 & 3
